DocServer

Items where Year is 1978

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Wright, Steve (1978) On orthogonalization of C\ast -algebras. Indiana Univ. Math. J., 27 (3). pp. 383-399.

Borwein, Jonathan M. (1978) On strongly exposing functionals. Proceedings of the American Mathematical Society, 69 . pp. 46-48. ISSN 0002-9939

Borwein, Jonathan M. (1978) Tangent cones, starshape and convexity. International J. Math. and Math. Sci., 1 . pp. 459-477.

Borwein, Jonathan M. (1978) Weak tangent cones and optimization in a Banach space. SIAM Journal on Control and Optimization, 16 . pp. 512-522. ISSN 0363-0129

MacDougall, James A. (1978) A NOTE ON THE LENGTH OF TRIVECTORS. Canadian Mathematical Bulletin, 21 . pp. 371-372.

MacDougall, James A. and Sweet, L. G. (1978) Three Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 74 . pp. 153-162.

This list was generated on Mon Sep 25 19:38:31 2017 AEST.